I had sex 5 days after my period started and I'm on birth control. I was also on an antibiotic. I took plan b the day after the sex. A week later I had extremely light pink bleeding followed by very light brown. Implantation or normal for plan b?
Normal for plan B. Be aware that implantation bleeding is not all that common. I don't know anyone personnally who's experienced it. Your period will probably be about a week late too.
Next time, use a condom as back up. If antibiotic decrease the effectiveness of the Pill, they will decrease the effectiveness of Plan b as well. One thing for Plan b is that it is a very large blast of hormones. Next time you take antibiotics, either abstain or use a condom with spermicidal foam or jelly to be sure that you have a reliable back up
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2014 • 1 answer
Updated 10 Dec 2018 • 1 answer
Updated 25 Apr 2015 • 1 answer
Updated 2 May 2017 • 1 answer
Updated 27 Oct 2018 • 1 answer